# SDR HEEA0012925

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR INOPERATIVE.  PUTS OUT VOLTAGE BUT NO AMPERAGE.
